Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Orbits of $ L\sp{1}$-functions under doubly stochastic transformations


Author: John V. Ryff
Journal: Trans. Amer. Math. Soc. 117 (1965), 92-100
MSC: Primary 47.25
DOI: https://doi.org/10.1090/S0002-9947-1965-0209866-5
MathSciNet review: 0209866
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Fan and G. G. Lorentz, An integral inequality, Amer. Math. Monthly 61 (1954), 626-631. MR 0064829 (16:342a)
  • [2] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press, Cambridge, 1952. MR 0046395 (13:727e)
  • [3] R. V. Kadison, The trace in finite operator algebras, Proc. Amer. Math. Soc. 12 (1961), 973-977. MR 0139961 (25:3385)
  • [4] G. G. Lorentz, Bernstein polynomials, Toronto Univ. Press, Toronto, 1953. MR 0057370 (15:217a)
  • [5] -, An inequality for rearrangements, Amer. Math. Monthly 60 (1953), 176-179. MR 0052476 (14:626a)
  • [6] L. Mirsky, Results and problems in the theory of doubly stochastic matrices, Z. Wahr. 1 (1963), 319-334. MR 0153038 (27:3007)
  • [7] R. Rado, An inequality, J. London Math. Soc. 27 (1952), 1-6. MR 0045168 (13:539e)
  • [8] G.-C. Rota, An ``Alternierende Verfahren'' for general positive operators, Bull. Amer. Math. Soc. 68 (1962), 95-102. MR 0133847 (24:A3671)
  • [9] J. V. Ryff, On the representation of doubly stochastic operators, Pacific J. Math. 13 (1963), 1379-1386. MR 0163171 (29:474)
  • [10] V. L. Klee, Jr., Extremal structure of convex sets. II, Math. Z. 69 (1958), 90-104. MR 0092113 (19:1065b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.25

Retrieve articles in all journals with MSC: 47.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0209866-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society